# SDR DXTA200500992

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 4,467 hours, 3,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 99145232
- Part serial: 03150626
- Condition: Malfunctioned
- Location: Ozone
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, AN ODOR PERMEATED THE AIRPLANE.  SMELLED ELECTRICAL, BUT NO SMOKE OR VISIBLE INDICATIONS.  SIC'S EYES WERE BURNING, PIC HAD SLIGHT HEADACHE AFTER LANDING.  RAN A/C.  INSTANTLY ON START-UP OBSERVED A SOAP OR CRAYON LIKE ODOR.  RAN A/C FOR 30 MIN.  ODOR GRADUALLY WENT AWAY.  NO BURNING EYES OR HEADACHES.  OPERATED COCKPIT & CABIN TEMP CONTROL TO FULL HOT & COLD SEVERAL TIMES.  ODOR NOT NOTICEABLE AT END OF RUN-UP.  NO DEFECTS NOTED IAW 560 XL MM 71-00-04.  REMOVED AND REPLACED LEFT AND RT OZONE CONVERTERS PERFORMED FULL POWER RUN LEAK CHECK GOOD.  NO ODOR IN COCKPIT OR CABIN NOTED WORK PERFORMED PER CESSNA 560XL CH 27-71-00.
